Q. I am a young mother constantly having tiredness, body pain and headache. Please guide me.

Answered by
Dr. Parth R Goswami
and medically reviewed by iCliniq medical review team.

Hi doctor,

I am a 26 year old female. I am a mother of a 3 year old boy. I have been feeling tiredness, body pain and headache for the last one month. My pre-pregnancy weight was 58 kg. Now I weigh 66 kg. Am I facing these issues due to my weight? Also, I went for a blood test recently. Most of the values seem normal, except for a slight variation in RBC, PDW, MCHC, monocyte, and basophil absolute count. Please find the attachment and guide me.

Do you have a question on Fatigue Syndrome or Easy Tiredness?

Ask a Doctor Now

Dr. Parth R Goswami

M.B.B.S., M.D
Hematology Pathology

Hello,

Welcome to icliniq.com.

I have gone through your reports (attachment removed to protect patient identity).

  • There is no significant abnormality present in the reports. All the values are within limits. Diabetes, thyroid problem and anemia can be excluded from these reports.
  • Here are a few possible causes for fatigue:
  1. Lack of sleep.
  2. Stress.
  3. Exertion.
  4. Lack of exercise.
  • If you are stressed, or any of the other factors are present, then try to correct it. Physiotherapy exercise and meditation will be beneficial for you.
  • Headache can also possibly be due to the above-mentioned reasons, or as part of a tension headache. Your neurological and physical examination should be done. If required, NCV (nerve conduction velocity) testing and EMG (electromyogram) investigation can be done to rule out nerve related or muscular problems.
  • If no significant cause is found, then it could be from chronic fatigue syndrome, for which Amitriptyline drug prescribed. Get your blood pressure checked.

Take care. Hope your concern is solved.

For more information consult a hematologist online --> https://www.icliniq.com/ask-a-doctor-online/hematologist

Related Questions & Answers


What is the cause of left-sided hand and leg numbness?
Query: Hello doctor,Left side hand and leg numbness and tiredness. I am taking cardiac medications.  Read Full »
Dr. Muhammad M. Hanif Md.
Cardiologist

Answer: Hello, Welcome to icliniq.com. I have seen your health investigations (attachment removed to protect patient identity). There are different possibilities that may cause weakness of one side of the body as in your case. Bleeding or clotting of blood in brain areas. There may be a lesion that compres...  Read Full »
 
My energy levels are low, and feel sad and cranky. What can I do?
Query: Hello doctor, Lying all day not interested in literally anything, energy levels low, feel tired without any reasons, sad, cranky and not doing any work. This happens in cycles, might work for a day and then shut off for weeks doing nothing productive and feeling stuck. Been quite a long time experi...  Read Full »
Dr. Vishal Anilkumar Gandhi
Psychiatrist

Answer: Hi, Welcome to icliniq.com. You seem to be suffering from major depressive disorder. You need to take medication for your disorder and be active in your life. Try to do exercise daily like just go for walk for 30 to 45 minutes, take good food avoid junk food, take good sound sleep at least 6 to 8 ...  Read Full »
 
Penis enlargement exercises led to swollen veins on my shaft. Please guide me.
Query: Hello doctor, I am a healthy 33 year old male. I have sex regularly and masturbate regularly. Over the years, I dabbled in penis enlargement exercises. I quit doing them a while back because I felt it was causing a damage to the penis. Recently, I used a cock ring, but for not more than ten minute...  Read Full »
Dr. Shahil Khant
Urologist

Answer: Hello, Welcome to icliniq.com. I have seen the images sent by you (attachment removed to protect patient identity). If there is a pain of veins, especially when you touch them, or any signs of inflammation, only then it is a thrombophlebitis of veins. In your case, it could be thrombophlebitis, but...  Read Full »
 
Trending

Trending

Ask your health query to a doctor online?

Ask a Doctor Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee: